MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DCT
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Extubate (2402)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when they were about to remove the device and found that the clips on either side of the flange were broken.They did not slide into the patient but it extended forward about 1 to 1 1/2 inches.They remove the device and replaced it.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.The reported event was not confirmed.Additionally, a dimensional test was performed to the outer cannula holes and all the readings are according to specification.A visual inspection was conducted, and it was observed the flange is separated from the tube and it was noticed damage on both outer cannula holes and flange was missing a lug pin and was not received.A dimensional test was performed, both holes of the cannula diameters were measured.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key9336716
Report Number2936999-2019-00950
Device Sequence Number13935055
Product Code JOH
UDI-Device Identifier20884522029015
UDI-Public20884522029015
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6DCT
Device Catalogue Number6DCT
Device Lot Number18E0268JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer12/18/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight52